Saturday, April 24, 2010

Headaches

I have been getting TERRIBLE headaches lately. They will come out of no where and I feel so awful. My husband thinks it's the stupid florinef. /sigh I'm not sure at the moment, but it's been like 5 days straight with it! It hurts on top of my head, but also behind my eyes. It's worse when I bend down or try to lift anything like my head is going to explode. I never got this when I was on the florinef before, so I don't know what to think. It is allergy season as everything is bloomed, but I never had any allergies before.

It just seems like I am always battling something.

Tomorrow I am watching my nephew and I'm already nervous about driving down there. Actually I'm not nervous about the drive. I'm nervous about being away from home. I am scared to go to places without my husband with me. I had a major panic attack the other day when I had a chiropractor appointment. My husband ended up driving me because my blood pressure was like 130/92 (crazy high for me), I was freaking out and just started crying.

5 comments:

POTSRecovery said...

Have you tried riboflavin for the headaches? It really works for me!

Adrenalin release feels wretched...ugh...you poor thing!

imgeha said...

Dana

I would also finger the florinef. When I increased my dose (on doctor's advice)I developed the 'Florinef headache from hell' and felt utterly miserable for a day before I dropped my dose back down. I think the headache comes from too high blood volume, which is why it gets worse when you bend over. Drop the dose and see if it goes. Takes about a day to adjust.

Good luck!

Nicola

Birdlady said...

I didn't take any florinef today since going down to 1/4 tab didn't even help. I noticed a significant difference in the headache, but it was still there. We'll see what happens tomorrow! Tonight I have no headache so it's looking promising. I'm just really tired from watching my nephew today! Phew...That's how I know I'm still not better.

I wonder if the beta blocker in conjunction with the florinef is actually making me retain too much fluid or maybe like you said high blood volume. As you already know I have gained a large amount of weight since going on the beta blockers. What do you think about that Nicola?

My aldosterone levels were pathetic (a 6 after salt fasting) and it did help me with the salt cravings. I wish I had gotten a metabolic panel done to see what was going on with my sodium and potassium. =/

I have never tried riboflavin. Lately I've been taking 100mg of the flushing type niacin and I think it's doing something good. Nothing for the POTS of course, but at least I feel something. haah

imgeha said...

Dana

I think it could well be the beta blocker in conjunction with the florinef, but I still think you should ask the doctor to review your beta blocker. You shouldn't gain that much from it - suggests it's not right for you. After some initial fluid retention this has now normalised for me, and I am feeling much calmer on the BB, and the heart racing is much better. I take 250mcg / day of Florinef...

Nicola

Birdlady said...

I called my doctor and he had some sort of family emergency and has been away for afew weeks now. The fill-in doctor after hearing all of my symptoms (nervousness, 15lbs weight gain, weddings rings not fitting well, increased heart rate etc) had the nurse return my phone call and told me that he didn't see any reason to change my dose (up or down). The nurse had the nerve to tell me to call again if anything came up. Um..isnt that what I just did and the doctor wants me to stay miserable? That very same day, I made an appointment to see Dr. Fouad at Cleveland Clinic. I need to get to the bottom of this and actually get real freaking testing done. Not the half-butt testing this so called POTS expert has done for me so far.

This doctor I went to is listed on Dinet's website and I let them know I wasn't impressed with him at all. /sigh I just want to feel better!

BTW the headache is gone today! It must have been the florinef...=/